MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 36MM 9TH B 12.5DG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 36MM 9TH B 12.5DG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number DWF365B
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) shout - tornier shoulder outcomes study: subject noticed a sudden increase in pain on (b)(6) 2021, yet did not suffer any accident, incident, or fall.Follow up x-rays on (b)(6) 2021 revealed an anterior superior reverse shoulder dislocation.The humeral components were still stable and there was a hint of bone bridging from the native upper humerus to the native lower humerus across the allograft.Revision surgery on (b)(6) 2021".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) shout - tornier shoulder outcomes study.Subject noticed a sudden increase in pain on (b)(6) 2021, yet did not suffer any accident, incident, or fall.Follow up x-rays on (b)(6) 2021 revealed an anterior superior reverse shoulder dislocation.The humeral components were still stable and there was a hint of bone bridging from the native upper humerus to the native lower humerus across the allograft.Revision surgery on (b)(6) 2021".

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 36MM 9TH B 12.5DG
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21035638
Report Number3000931034-2024-00699
Device Sequence Number7655956
Product Code KWS
UDI-Device Identifier03700434022582
UDI-Public03700434022582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2023
Device Catalogue NumberDWF365B
Device Lot NumberAB7569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight61 KG